# SDR AALA20150607003

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 96,214 hours, 15,048 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE, LAVATORIES FS3, M2, A5 WOULD NOT FLUSH.  ACCOMPLISHED FIM PROCEDURE 38-30-00-815-804.  SERVICED LAVATORY TANKS.  SYS CHECKED NORMAL.
